Posted by Julie Fandrich
on August 22, 2000 at 16:05:19:
My fiance was not in the Gulf War - he enlisted in the Army in the spring of '93 - but he is questioning some of the "immunizations" he was given. About a year and a half ago, he began having these episodes that resembled being drunk. He would become emotional, irrational, his speech would be incoherent, he would lose his sense of balance, and his breath would become very sweet. Sometimes he would also vomit or pass out. These episodes would last for anywhere from 30 minutes to hours. At first we thought it was diabetes, but the tests his doctors ran came back negative for diabetes. His doctors told him to just keep a healthy diet, but that didn't help. Then 6 months ago he started having diarhea several times a day, which doctors attributed to a hyper-active gaul bladder. He also started having these back spasms that would put him on the floor for hours. He also gets migrains periodically. A few weeks ago he passed out during one of the "drunk" episodes, and he actually had a seizure. Doctors are now looking at a neurological answer for his problems, which they are labeling as seizures. They say it may be from head trama he experienced during a jump (he was in the 82nd Airborn div.). We are now wondering if it may be from an experimental "immunization" the govt. tested on Army personnel - I know none of you would put it past them! Does anyone else out there have these problems, too?